# SDR AT0000269

- Difficulty date: April 18, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULKHEAD WEB AT BS 965 CRACKED.  FABRICATED REPAIR WEB AND INSTALLED IAW EO 9-5310-29-E1466, REV A.
